Hoja de vida

Nombre Dmitrii Karp 
Nombre en citaciones KARP , DMITRII
Nacionalidad Extranjero - otra
Sexo Masculino

Formación Académica

  •  
  • Doctorado Far Eastern Branch of the Russian Academy of Sciences
    Doctorado en Análisis Matemático
    Enerode1996 - Diciembrede 2000
    Spaces with hypergeometric reproducing kernels and fractional fourier type transforms

    Experiencia profesional

  •  
  • UNIVERSIDAD DEL ATLÁNTICO
    Dedicación:  horas Semanales Enero de 2015 Enero de

    Áreas de actuación

  •  Ciencias Naturales -- Matemática -- Matemáticas Aplicadas
  •  Ciencias Naturales -- Matemática -- Matemáticas Puras
  •  
    Los ítems de producción con la marca corresponden a productos avalados y validados para la última Convocatoria Nacional para el Reconocimiento y Medición de Grupos de Investigación, Desarrollo Tecnológico o de Innovación y para el Reconocimiento de Investigadores del SNCTeI
     

    Artículos

  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "Logarithmic concavity of series in gamma ratios" . En: Rusia 
    Russian Mathematics  ISSN: 1934-810X  ed: 
    v.58 fasc. p.63 - 68 ,2014,  DOI: 
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "Parameter convexity and concavity of generalized trigonometric functions" . En: Rusia 
    Journal of Mathematical Analysis and Applications  ISSN: 0022-247X  ed: Elsevier
    v.421 fasc.1 p.370 - 382 ,2015,  DOI: 
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "Log-convexity and log-concavity for series in gamma ratios and applications" . En: Rusia 
    Journal of Mathematical Analysis and Applications  ISSN: 0022-247X  ed: Elsevier
    v.406 fasc. p.400 - 418 ,2013,  DOI: 
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "Representations and inequalities for generalized hypergeometric functions" . En: Rusia 
    Rossiiskaya Akademiya Nauk. Sankt-Peterburgskoe Otdelenie. Matematicheskii Institut Im. V. A. Steklova. Zapiski Nauchnykh Seminarov (Pomi)  ISSN: 0373-2703  ed: 
    v.429 fasc. p.121 - 139 ,2014,  DOI: 
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "Two-sided bounds for the logarithmic capacity of multiple intervals" . En: Rusia 
    Journal d'Analyse Mathematique  ISSN: 0021-7670  ed: Springer Netherlands
    v.113 fasc. p.227 - 239 ,2011,  DOI: 
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "Regions of convergence of a Padé family of iterations for the matrix sector function and the matrix pth root" . En: Rusia 
    Journal of Computational and Applied Mathematics  ISSN: 0377-0427  ed: Elsevier Science Bv
    v.236 fasc. p.4410 - 4420 ,2012,  DOI: 
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "Log-concavity for series in reciprocal gamma functions and applications" . En: Rusia 
    Integral Transforms and Special Functions  ISSN: 1065-2469  ed: Taylor & Francis Ltd
    v.24 fasc.11 p.859 - 872 ,2013,  DOI: 
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "Log-convexity and log-concavity of hypergeometric-like functions" . En: Rusia 
    Journal of Mathematical Analysis and Applications  ISSN: 0022-247X  ed: Elsevier
    v.364 fasc. p.384 - 394 ,2010,  DOI: 
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "Completely monotonic gamma ratio and infinitely divisible H-function of Fox" . En: Alemania 
    Computational Methods and Function Theory  ISSN: 1617-9447  ed: Springer-Verlag London Ltd.
    v.15 fasc.N/A p.1 - 15 ,2015,  DOI: 10.1007/s40315-015-0128-9
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "Representations and inequalities for generalized hypergeometric functions" . En: Estados Unidos 
    Journal of Mathematical Sciences  ISSN: 1072-3374  ed: Kluwer Academic/Plenum Publishers
    v.207 fasc.6 p.885 - 897 ,2015,  DOI: 10.1007/s10958-015-2412-7
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "Turan¿s inequality for the Kummer function of the phase shift of two parameters" . En: Rusia 
    Journal of Mathematical Sciences  ISSN: 1072-3374  ed: Kluwer Academic/Plenum Publishers
    v.178 fasc.2 p.178 - 186 ,2011,  DOI: 
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "The Multivariate Watson Distribution: Maximum-Likelihood Estimation and other Aspects" . En: Rusia 
    Journal of Multivariate Analysis  ISSN: 0047-259X  ed: Elsevier Science
    v.114 fasc. p.256 - 269 ,2013,  DOI: 
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "Completely monotonic gamma ratio and infinitely divisible H-function of Fox" . En: Rusia 
    Computational Methods and Function Theory  ISSN: 1617-9447  ed: Springer-Verlag London Ltd.
    v.15 fasc. p.1 - 18 ,2015,  DOI: 
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "On Fourier-Laguerre coefficients of an entire function" . En: Rusia 
    Dal'Nevostochnyj Matematicheskij Zhurnal  ISSN: 1608-845X  ed: 
    v.5 fasc. p.14 - 23 ,1998,  DOI: 
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "The fractional Hankel transform and its application in mathematical physics" . En: Rusia 
    Doklady Mathematics  ISSN: 1064-5624  ed: Maik Nauka/Interperiodica Publishing
    v.50 fasc.2 p.179 - 785 ,1995,  DOI: 
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "Hypergeometric reproducing kernels and analytic continuation from a half-line" . En: Inglaterra 
    Integral Transforms and Special Functions  ISSN: 1065-2469  ed: Taylor & Francis Ltd
    v.14 fasc.6 p.485 - 498 ,2003,  DOI: 
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "Hypergeometric functions as generalized Stieltjes transforms" . En: Rusia 
    Journal of Mathematical Analysis and Applications  ISSN: 0022-247X  ed: Elsevier
    v.393 fasc.2 p.348 - 359 ,2012,  DOI: 
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "Positivity of Toeplitz determinants formed by rising factorial series and properties of related polynomials" . En: Rusia 
    Journal of Mathematical Sciences  ISSN: 1072-3374  ed: Kluwer Academic/Plenum Publishers
    v.193 fasc.1 p.106 - 114 ,2013,  DOI: 
  • Producción bibliográfica - Artículo - Publicado en revista especializada
  • DMITRII KARP, "Criterion of square summability with geometric weight for Jacobi expansions" . En: Rusia 
    Dal'Nevostochnyj Matematicheskij Zhurnal  ISSN: 1608-845X  ed: 
    v.1 fasc. p.16 - 27 ,2000,  DOI: 

    Capitulos de libro

  • Tipo: Capítulo de libro
    DMITRII KARP, "On longitudinal spherical shock wave of constant intensity in isotropic elastic space" Mathematics Applied To Continuum Mechanics . En: Rusia  ISBN: 978-0-89871-620-7  ed: SIAM , v. , p.230 - 243  ,1991
  • Tipo: Capítulo de libro
    DMITRII KARP, "Holomorphic spaces related to orthogonal polynomials and analytic continuation of functions" Analytic Extension Formulas And Their Applications . En: Rusia  ISBN: 978-1-4757-3298-6  ed: Springer Verlag Publishing Company , v. , p.169 - 188  ,2001
  • Tipo: Otro capítulo de libro publicado
    DMITRII KARP, "on a problem of multivariate statistics for the Kummer function" Proceedings Of The 35th Far Eanster Mathematical School-Seminar Named After Academician E.V.Zolotov . En: Rusia  ISBN: 978-5-7442-1500-2  ed: IACP Publishing , v. , p.103 - 108  ,2010